Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 121, NWS Austin/San Antonio, TX

April 29, 2007Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 29, 2007, 11:14 PM CDT for Maverick County, Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2007, 11:14 PM CDT (04:14 UTC)
Expired
Apr 29, 2007, 11:35 PM CDT
In force
21 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 46 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 7:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1523 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 300414
SVREWX
TXC323-300500-
/O.NEW.KEWX.SV.W.0121.070430T0414Z-070430T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT SUN APR 29 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT

* AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
  HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED OVER MAVERICK
  COUNTY...OR ABOUT 8 MILES SOUTHEAST OF QUEMADO...AND MOVING EAST AT
  25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL MAVERICK COUNTY AT 1130 PM CDT

LAT...LON 2893 10064 2874 10052 2870 10013 2907 10016

$$
2 follow-up statements
000 
WWUS54 KEWX 300427
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CDT SUN APR 29 2007

TXC323-300500-
/O.CON.KEWX.SV.W.0121.000000T0000Z-070430T0500Z/
MAVERICK TX-
1126 PM CDT SUN APR 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR MAVERICK COUNTY...

AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED OVER MAVERICK
COUNTY...OR ABOUT 10 MILES SOUTHEAST OF QUEMADO...MOVING EAST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL MAVERICK COUNTY THROUGH 1200 MIDNIGHT CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES. IF A TORNADO IS SPOTTED... ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2893 10064 2874 10052 2870 10013 2907 10016

$$
000 
WWUS54 KEWX 300435
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 PM CDT SUN APR 29 2007

TXC323-300445-
/O.CAN.KEWX.SV.W.0121.000000T0000Z-070430T0500Z/
MAVERICK TX-
1135 PM CDT SUN APR 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS SINCE 
WEAKENED TO BELOW SEVERE LEVELS. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2893 10064 2874 10052 2870 10013 2907 10016

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:59 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 29, 7:59 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT SUN APR 29 2007

.UPDATE...
HAVE UPDATED THE FORECASTS TO INCLUDE TORNADO WATCH 200 FOR
WESTERN AREAS OF SOUTH CENTRAL TEXAS. CONVECTIVE PARAMETERS
SUGGEST AN MCS WILL ORGANIZE AS THUNDERSTORMS COME OFF THE SIERRA
MADRE THEN CROSS THE RIO GRANDE AND MOVE INTO SOUTH CENTRAL TEXAS.
HAVE ALSO ADDED MENTION OF SEVERE AND LOCALLY HEAVY RAINFALL FOR
AREAS AROUND THE I-35 CORRIDOR FOR LATER TONIGHT SHOULD MCS HOLD
TOGETHER. HAVE ADDED MENTION OF SEVERE TO THE ALREADY MENTIONED
LOCALLY HEAVY RAINFALL FOR MONDAY AND MONDAY NIGHT AS UPPER LOW
MOVES THROUGH. FLASH FLOOD WATCH MAY HAVE TO BE EXTENDED INTO
THOSE PERIODS AS WELL AS EXTENDED FURTHER EAST. FINALLY, HAVE
LOWERED POPS FOR THIS EVENING IN THE EAST. OTHERWISE, ONGOING
FORECAST GENERALLY ON TRACK WITH ONLY OTHER CHANGES TO THE
SENSIBLE WEATHER GRIDS FOR TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 627 PM CDT SUN APR 29 2007/

AVIATION...
ISOLATED TO SCATTERED CONVECTION ASSOCIATED WITH THE SEA BREEZE
WILL IMPACT THE I-35 TAF SITES OF KHYI AND KAUS FROM 00Z TO 02Z.
THIS ACTIVITY WILL WEAKEN AFTER 01Z AS IT MOVES NORTHWARD.
IFR/MVFR CONDITIONS WILL OCCUR IN THE VICINITY OF THIS ACTIVITY.
ISOLATED STRONG STORMS OVER NORTHERN MEXICO AND ALONG THE EASTERN
SLOPES OF THE SIERRA MADRE ARE ASSOCIATED WITH AN UPPER LOW
PRESSURE SYSTEM CENTERED NEAR KELP. THESE STORMS WILL MOVE EAST
AND IMPACT KDRT FROM 03Z TO 05Z. A MESOSCALE CONVECTIVE COMPLEX
IS EXPECTED TO EVOLVE OVER NORTHERN MEXICO THIS EVENING. THIS
COMPLEX OF SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE EASTWARD
ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE I-35 TAF SITES AFTER
09Z. ONCE AGAIN IFR/MVFR CONDITIONS WILL OCCUR WITH THE PASSAGE OF
THESE STORMS. THERE WILL BE A LULL IN THE CONVECTION MONDAY
MORNING. HOWEVER ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL STORM SYSTEM MOVES
EAST ACROSS CENTRAL TEXAS.

PREV DISCUSSION... /ISSUED 418 PM CDT SUN APR 29 2007/

DISCUSSION...
THE WEATHER PATTERN LOOKING OUT OVER THE NEXT 1 TO 2 WEEKS
CONTINUES TO LOOK WET...AS A SERIES OF WEATHER SYSTEMS IS
FORECAST TO TRACK ACROSS THE AREA OR CLOSE ENOUGH TO THE NORTH TO
BRING A GOOD CHANCE OF RAIN FROM SHOWERS AND THUNDERSTORMS.
FORECASTS SHOW 500 HPA LOW OVER NORTH CENTRAL MEXICO AND THE
SOUTHWEST U.S. THIS AFTERNOON MOVING ACROSS THE BIG BEND
TONIGHT AND TO NORTH TEXAS ON MONDAY AND MONDAY NIGHT.
WITH LOW LIFTING NORTHEAST ACROSS THE BIG BEND TONIGHT...THE
THREAT OF HEAVY RAIN WILL CONTINUE OVER THE WEST PART OF
SOUTH CENTRAL TEXAS TONIGHT...SO INDICATED A FLASH FLOOD
WATCH FOR TONIGHT THROUGH NOON MONDAY.  FOR THE REST OF THE
CWA INDICATED SPECIAL WEATHER STATEMENT WITH INCREASING RAIN
CHANCES. SHOWED GOOD CHANCE OF RAIN THROUGH MONDAY AND MONDAY
NIGHT TO TUESDAY MORNING...WITH LOCALLY HEAVY RAIN POSSIBLE.
FINAL WAVE OF POTENTIAL RAIN MAKING PROCESSES STILL SHOWS
WITH WEAK 700 TO 300 HPA TROF OVER AREA TUESDAY MORNING.
MOMENTUM OF WEATHER SYSTEMS COMING FROM THE WEST AND S/W
TROFS TO THE NORTH ARE EXPECTED TO CARRY THE 500 HPA LOW
NORTHEAST OF THE AREA TUESDAY AFTERNOON. AS A RESULT RAIN
CHANCES MAY SLOWLY DECREASE FROM THE WEST TUESDAY AFTERNOON
AND EVENING.

FOR WEDNESDAY...FORECASTS SHOW SHORT LIVED AND FRAGILE RIDGE
ALOFT OVER THE AREA...THEN WEAKENING LATE WEDNESDAY AND
WEDNESDAY NIGHT. AS A RESULT SHOWED CHANCES OF SHOWERS
OR THUNDERSTORMS INCREASING AGAIN WEDNESDAY NIGHT AND
THURSDAY...AS ANOTHER WEATHER SYSTEM COMES IN FROM THE WEST...
BRINGING A CHANCE OF SHOWERS TO SOUTH CENTRAL TEXAS AGAIN FOR
WED NIGHT AND THURSDAY. AS THIS FASTER PACED SYSTEM MOVES OFF TO
THE EAST FRIDAY...DECREASING RAIN CHANCES SHOW UP AGAIN. SOMETIME
NEXT WEEKEND INCREASING MOISTURE IS FORECAST...IN ADVANCE OF A
BIGGER SCALE SPRING STORM SYSTEM THAT COULD BRING ANOTHER
RAIN/WEATHER EVENT...WITH SHOWERS AND THUNDERSTORMS...SOMEWHERE
IN A WINDOW FROM MAY 6TH OR 7TH TO MAY 9TH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  79  65  81  68 /  60  60  60  50  30
AUSTIN BERGSTROM INTL AIRPORT  66  79  65  82  66 /  60  60  60  50  30
DEL RIO INTL AIRPORT           64  79  68  89  69 /  90  60  40  20  10
SAN ANTONIO INTL AIRPORT       67  79  67  83  67 /  60  60  60  50  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE...
ZAVALA.

&&

04/13
Hazardous weather outlook, Apr 29, 8:15 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT SUN APR 29 2007

TXZ171>173-188>194-205>209-220>225-301100-
LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-
BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-
815 PM CDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT...
AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL
DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL
PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING
MORE NUMEROUS OVERNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON
MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE
A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183>185-202-203-217-218-228-301100-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
815 PM CDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM 7 PM THIS EVENING THROUGH
MONDAY MORNING...

AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL
DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL
PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING
MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE
AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON
MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE
A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

TXZ186-187-204-219-301100-
KERR-BANDERA-MEDINA-FRIO-
815 PM CDT SUN APR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT...
AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL
DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL
PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING
MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE
AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON
MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE
A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Special weather statement, Apr 29, 5:35 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
535 PM CDT SUN APR 29 2007

TXZ183-300000-
VAL VERDE-
INCLUDING THE CITY OF...DEL RIO
535 PM CDT SUN APR 29 2007

...TORNADO WATCH 198 IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG TO SEVERE
THUNDERSTORM LOCATED IN MEXICO 40 TO 50 MILES SOUTH OF DRYDEN.
MOVEMENT WAS EAST AT 15 MPH. THIS STORM WILL CROSS THE BORDER
BETWEEN 7 AND 8 PM...MOVING EAST ACROSS LAKE AMISTAD. STRONG
WINDS...DANGEROUS LIGHTNING AND HAIL WILL LIKELY ACCOMPANY THIS
STORM. INTERESTS IN THE LAKE AMISTAD AREA SHOULD KEEP A WARY
WEATHER EYE TO THE WEST.

BOATERS ARE ADVISED TO SEEK SAFE HARBOR NOW WITH THE APPROACH OF
THIS STRONG THUNDERSTORM.
Special weather statement, Apr 29, 6:33 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT SUN APR 29 2007

TXZ183-300100-
VAL VERDE-
INCLUDING THE CITY OF...DEL RIO
633 PM CDT SUN APR 29 2007

...TORNADO WATCH 198 IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A STRONG THUNDERSTORM CROSSING THE RIO GRANDE RIVER IN THE
VICINITY OF LANGTRY. THIS STORM IS CAPABLE OF PRODUCING WIND
GUSTS OF 50 MPH...PEA TO MARBLE SIZED HAIL AND DANGEROUS
LIGHTNING. LOCALLY HEAVY RAINFALL MAY ALSO CAUSE BRIEF STREET
FLOODING IN LANGTRY. MOVEMENT WAS EAST NORTHEAST AT 15 TO 20 MPH.
Special weather statement, Apr 29, 9:50 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT SUN APR 29 2007

TXZ183-202-217-300400-
VAL VERDE-KINNEY-MAVERICK-
INCLUDING THE CITIES OF...DEL RIO...BRACKETTVILLE...EAGLE PASS
950 PM CDT SUN APR 29 2007

...A SEVERE THUNDERSTORM IN MEXICO CAPABLE OF PRODUCING A TORNADO
APPROACHING THE RIO GRANDE NEAR QUEMADO...

A SEVERE THUNDERSTORM LOCATED IN MEXICO ABOUT 25 MILES WEST OF
QUEMADO WAS MOVING GENERALLY EASTWARD AT ABOUT 20 MPH. THIS STORM
CONTAINS VERY LARGE HAIL...POSSIBLE DAMAGING WINDS AND IS CAPABLE
OF PRODUCING A TORNADO. THIS STORM WILL LIKELY CROSS THE RIO
GRANDE NEAR OR JUST NORTH OF QUEMADO BETWEEN 1030 PM AND 11 PM.
PERSONS IN THE PATH OF THIS STORM SHOULD BE PREPARED TO TAKE
SHELTER WHEN A WARNING IS ISSUED FOR THIS STORM.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 10:02 PM CDTTornado WarningEWXMaverick58 min
Apr 29, 10:42 PM CDTTornado WarningEWXMaverick33 min
Apr 29, 11:43 PM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 1:55 AM CDTSevere Thunderstorm WarningEWXVal Verde65 min
Apr 30, 2:11 AM CDTSevere Thunderstorm WarningEWXEdwards64 min
Apr 30, 2:40 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde61 min
Apr 30, 3:40 AM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 4:16 AM CDTFlash Flood WarningEWXKinney3 hr
Apr 30, 6:44 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 7:12 AM CDTFlash Flood WarningEWXKinney, Real, Uvalde3 hr
Apr 30, 7:43 AM CDTFlash Flood WarningEWXVal Verde2 hr
Apr 30, 8:19 AM CDTFlash Flood WarningEWXBandera3 hr
Apr 30, 8:59 AM CDTFlash Flood WarningEWXMedina2 hr
Apr 30, 9:34 AM CDTFlash Flood WarningEWXKerr56 min
Apr 30, 9:45 AM CDTFlash Flood WarningEWXBexar, Kendall2 hr
Apr 30, 10:27 AM CDTFlash Flood WarningEWXComal2 hr
Apr 30, 11:10 AM CDTSevere Thunderstorm WarningEWXBexar50 min
Apr 30, 11:24 AM CDTSevere Thunderstorm WarningEWXGuadalupe66 min
Apr 30, 11:31 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Apr 30, 11:36 AM CDTFlash Flood WarningEWXBexar, Kendall99 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningEWXWilson61 min
Apr 30, 12:23 PM CDTSevere Thunderstorm WarningEWXGuadalupe37 min
Apr 30, 12:27 PM CDTSevere Thunderstorm WarningEWXGonzales63 min
Apr 30, 12:31 PM CDTFlash Flood WarningEWXGonzales119 min
Apr 30, 12:42 PM CDTSevere Thunderstorm WarningEWXCaldwell63 min
Apr 30, 12:45 PM CDTFlash Flood WarningEWXWilson2 hr
Apr 30, 12:48 PM CDTFlash Flood WarningEWXCaldwell117 min
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca30 days
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 1:20 PM CDTSevere Thunderstorm WarningEWXGonzales25 min
Apr 30, 1:23 PM CDTFlash Flood WarningEWXBandera67 min
Apr 30, 1:24 PM CDTSevere Thunderstorm WarningEWXLavaca66 min
Apr 30, 1:26 PM CDTSevere Thunderstorm WarningEWXFayette79 min
Apr 30, 1:32 PM CDTFlash Flood WarningEWXKarnes118 min
Apr 30, 1:36 PM CDTFlash Flood WarningEWXKerr114 min
Apr 30, 1:45 PM CDTFlash Flood WarningEWXAtascosa2 hr
Apr 30, 1:55 PM CDTSevere Thunderstorm WarningEWXAtascosa18 min
Apr 30, 2:06 PM CDTSevere Thunderstorm WarningEWXKarnes54 min
Apr 30, 2:07 PM CDTFlash Flood WarningEWXKendall53 min
Apr 30, 2:22 PM CDTFlash Flood WarningEWXGonzales113 min
Apr 30, 2:28 PM CDTFlash Flood WarningEWXWilson77 min
Apr 30, 2:38 PM CDTSevere Thunderstorm WarningEWXKendall67 min
Apr 30, 2:43 PM CDTFlash Flood WarningEWXKendall62 min
Apr 30, 2:55 PM CDTFlash Flood WarningEWXDeWitt2 hr
Apr 30, 3:00 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 3:12 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 3:19 PM CDTSevere Thunderstorm WarningEWXGonzales56 min
Apr 30, 3:37 PM CDTFlash Flood WarningEWXWilson113 min
Apr 30, 4:59 PM CDTFlash Flood WarningEWXDeWitt, Lavaca3 hr
Apr 30, 5:31 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 6:30 PM CDTSevere Thunderstorm WarningEWXDeWitt45 min
Apr 30, 6:58 PM CDTSevere Thunderstorm WarningEWXLavaca47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.